RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1971, Volume 10, Issue 1, Pages 69–71 (Mi mz7069)  

Representation of numbers by irreducible binary cubic forms

V. A. Dem'yanenko

V. A. Steklov Institute of Mathematics, Sverdlovsk Branch of the Academy of Sciences of USSR

Abstract: An estimate is obtained of the number of representations of numbers by an irreducible binary cubic form.

Full text: PDF file (199 kB)

English version:
Mathematical Notes, 1971, 10:1, 466–467

Bibliographic databases:

UDC: 511
Received: 02.04.1970

Citation: V. A. Dem'yanenko, “Representation of numbers by irreducible binary cubic forms”, Mat. Zametki, 10:1 (1971), 69–71; Math. Notes, 10:1 (1971), 466–467

Citation in format AMSBIB
\Bibitem{Dem71}
\by V.~A.~Dem'yanenko
\paper Representation of numbers by irreducible binary cubic forms
\jour Mat. Zametki
\yr 1971
\vol 10
\issue 1
\pages 69--71
\mathnet{http://mi.mathnet.ru/mz7069}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=289412}
\zmath{https://zbmath.org/?q=an:0217.03603}
\transl
\jour Math. Notes
\yr 1971
\vol 10
\issue 1
\pages 466--467
\crossref{https://doi.org/10.1007/BF01747072}


Linking options:
  • http://mi.mathnet.ru/eng/mz7069
  • http://mi.mathnet.ru/eng/mz/v10/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:198
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020